# SDR SWAA2020050544552

- Difficulty date: April 23, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 242CF UPPER SURFACE HAS 3 LARGE DENTS WITH DELAMINATION AT FWD RH CORNER AREA. / REPAIRED UPPER SURFACE PLY AT FWD R/H CORNER OF FLOORBOARD PANEL 242 CF IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS - 3 (A-N).
